Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Venlafaxine...

(5 Posts)
Pickles77 Wed 02-Jan-13 22:21:58

I am on Venlaflaxine, my side effects are weight gain hmm but don't find it helps me much but I'm scared to find out without, back to gp with me smile

MrsBonkers Wed 02-Jan-13 02:57:53

I was on 150mg when I got pregnant and weaned myself off it (after discussing with dr) by 6 months.
You should be fine if you take it s l o w

frillynat81 Wed 02-Jan-13 00:22:55

Do you know what side effects she had? I haven't discussed coming off it with my gp yet. Before I got discharged from my psychiatrist she said that ideally she would like for me to be on only one mood stabiliser. So I have the Venlafaxine and 2 other medications to start thinking about weaning off. Obviously with support from my GP.

Shesparkles Wed 02-Jan-13 00:12:47

I've been on 375mg for 10 years and have no intentions of coming off it. I've discussed it with my GP and she supports me.
A friend came off it, but she reduced her dose over a very long time, it took her the best part of a year to get off it. Because she did it over such a long period she didn't have massive side effects.

frillynat81 Wed 02-Jan-13 00:09:07

Anyone on this? What have your experiences/side effects of the drug been? I'm currently on 70mg a day but know that I will have to start withdrawal in the next few months as I'm a lot better. I've heard a few horror stories.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now